Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Lightheaded, nausea, loss of appetite, blurred vision, losing weight

I have been feeling really lightheaded and nauseated for more than 2 weeks, loss of appetite and unexplained loss of weight, it is really affecting my lifestyle as every time I go to the toilet or I eat anything, the dizziness is really severe I have to hold on to something to not fall, my vision becomes blurry for a few seconds and I have to sit down.
Asked On : Sat, 2 Nov 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Welcome to HCM!

I have read your query and there are some important points: nausea, severe dizziness, loss of appetite and weight loss, and you have to go to the toilet when ever you eat something ( I think that what you meant, but it is not written clearly).

If I had been treating you, I would ask you to get some test done to make the picture clear- most importantly you should get: blood counts, sugar, liver and kidney function test, lipid profile, and thyroid. Symptoms of sever dizziness points towards a possible neurological cause, so, getting an X Ray neck and may be if possible, get MRI brain.

I can understand that it looks like a whole lot of test have been asked but trust me they are just routine tests, only MRI will be costly.

once done, according to the test the treatment will move. For the time been, you may get relief from antacid, like Omeprazole 20 mg twice a day, half hour before meals, along with ondansetron to prevent nausea and gastritis. this will help you in eating and subsequently weight and health will improve.

even if you can not eat much, ,continue with liquids to prevent dehydration. Diizness can be controlled for some time with tab. stemetil, as when required, upto two times a day.

One thing which is not clear from the question , is the sequence of appearance of your symptoms, it can just be a case of severe gastritis which had now lead to so much weakness that you have developed dizziness. In such cases, I have found good response with a course of antibiotics and antacids as mentioned before.

Also, the duration of your problem is two weeks, which means the cause is acute and should be well treatable.
please do not loose Hope, you meet the doctor and get the tests done.
Hope the answer helps you
Feel free to ask more queries.
Dr. Manisha Gopal
Answered: Tue, 5 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions